MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ATLAS; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ATLAS; PTA BALLOON DILATATION CATHETER
Catalog Number AT120124
Medical Device Problem Codes Tear, Rip or Hole in Device Packaging (2385); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.D2b (dqy;lit).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a percutaneous transluminal angioplasty (pta) procedure using the atlas pta balloon catheter.Prior to the procedure, the packages were damaged, and product has been compromised.It was further reported that the inner protective tubing is visibly crushed.There was no patient contact.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: two sealed atlas pta dilatation catheters returned for evaluation.Upon visual inspection, both the returned device was still sealed, and no breach of sterility was present.No tear, rip or hole was noted in device packaging.The pta device was returned within its inner packaging, and the outer box packaging was not returned.Multiple kinks were noted on the plastic balloon protector.No functional testing was performed.Four photos were provided and reviewed.The first photo shows the outer packaging of two atlas devices.Kinks were noted on the outer packaging of both the devices.The labeling details in the outer packaging match with the information available in trackwise.The second photo shows the outer packaging of two atlas devices.Multiple kinks were noted on the outer packaging of both the devices.The third and fourth photo shows the inner protective tube.Kinks were noted on the inner protective tubing.No other anomalies were noted.Therefore, the investigation is confirmed for the reported packaging problem as kinks were noted on the outer packaging of both the devices.A definitive root cause for the packaging problem could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D2b (dqy; lit), d4 (unique identifier (udi) #), g3, h6 (method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a percutaneous transluminal angioplasty (pta) procedure using the atlas pta balloon catheter.Prior to the procedure, the packages were damaged.It was further reported that the inner protective tubing is visibly crushed.There was no patient contact.

Brand Name
ATLAS
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22662222
Report Number2020394-2025-01148
Device Sequence Number14381590
Product Code DQY
UDI-Device Identifier00801741062605
UDI-Public(01)00801741062605(11)250308(17)280228(10)GFKN0637
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K120971
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAT120124
Device Lot NumberGFKN0637
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown